Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Suffering from pelvic inflammation. Diagnosed pregnant. Have spotting after taking azithromycin and metronidaxole. Should I be worried?

Hi. My doctor says that she thinks im about 4 weeks pregnant. i was given an ultra sound but it was to early, so nothing showed up. I also have BV & pelvic inflammatory disease . I was given Azithromycin 250Mg & Metronidazol 500mg for my infetions. I woke up this morning and went to the bathroom and when i wipped there was some blood . but it was very light. I have no cramping nor pain. my main concer is, is this something i should be worried about?
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
since nothing shown on ultrasound,u shud first confirm ur pregnancy by urine pregnancy test..if u r pregnant things shud b take pregnancy spotting can b bcoz of implantation bleeding which is normal&u shud not worry,or becoz of early pregnancy losses which needs intervention....but if u r not pregnant such discharges r seen in PID..TAKE oral as well as vaginal tablets and go for colposcopic examination which will inspect ur internal organs properly..take care..
Answered: Mon, 17 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor